# SDR UPS07449304

- Difficulty date: February 14, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2220 RBL 58 INTERCOSTAL WEB VERTICAL ANGLE FOUND CRACKED.  CRACK LENGTH .5 INCH.  M/D BS 2220 RBL 58 INTERCOSTAL WEB VERTICAL ANGLE REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
